# SDR GTIA2017021801793

- Difficulty date: February 18, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft time: 38,768 hours, 18,247 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10932
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

VENT EXTRACT FAN FAILURE SMELLED ELECTRICAL SMOKE SEVERAL TIMES DIVERTED TO KMTJ. LANDED UNDER MOW, NORMAL LANDING. R&R AVIONICS EXTRACT FAN IAW AMM 21-26-51 OPS CHECK GOOD.
